Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Sore pimples on back, outer elbows, inner thighs and buttocks. Any suggestions?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5786 Questions
have had red extremely sore pimples on my back and outer elbows for at least four months. have been treated with ivermectin for possible scabies, steroids for contact dermetitus and cipro for a bacterial infection. each time I go through the treatment it begins to clear and 2 to 3 days after completing all doses it begins to return. also have them in my pubic area , inner thighs and buttocks. can actually feel them raising up a night. have had small pimples on scalp but go away upon showering in morning any suggestions?
Posted Wed, 13 Nov 2013 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 1 hour later
Brief Answer:
Recurrent folliculitis

Detailed Answer:
Thanks for the query,
Probably you are suffering from recurrent folliculitis.
It is a recurrent bacterial infection.
Treatment can be done with antibacterials.
I would like to see a photograph of the lesions.
This will help me in giving a closer diagnosis and a correct line of treatment.
Please upload a photograph.
Waiting for your response,
Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor